# SDR SWAA114900

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 63,401 hours, 60,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CONTAINER, DID NOT DEPLOY.  RE-INSTALLED SLIDE IAW MT.
